# SDR A6WA2018032645721

- Difficulty date: March 13, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 601R32208156
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 FWD BULKHEAD VERTICAL BEAM AT RBL18 IS CRACKED.     REPAIRED VERTICAL BEAM IAW REO601R-53-41-056 REV-F.
